# SDR SIMA20250926001

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N745JB
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 51,561 hours, 33,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT BY ROW 16 INOP "TRANSFERRED TO NRWC 745-ORD-01355" REF. NRWC# 745-ORD-01355. REPLACED UPPER AFT EMERGENCY LIGHT POWER UNIT IAW EMB-170 M/M 33-50-01, OPS CHECK GOOD.
